# SDR SWAA072989

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 34,146 hours, 28,165 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 65522112
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT WING INBOARD FLAP OUTBOARD TORQUE TUBE CORRODED.  REMOVED AND REPLACED TORQUE TUBE PER MM.
